MAUDE Adverse Event Report: ARTHREX, INC. ACUTE AC REPAIR KIT; WASHER, BOLT NUT

ARTHREX, INC. ACUTE AC REPAIR KIT; WASHER, BOLT NUT
Model Number ACUTE AC REPAIR KIT
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/22/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complaint is confirmed based on the customer-provided photo, which displays the increased gap in the buttons.However, without the return of the device for physical evaluation, the cause remains undetermined.No change in harm was identified.
 
Event or Problem Description
It was reported on (b)(6) 2022 by a customer via email that an ar-2271 dog bone system has displaced and requires a revision surgery.This was discovered after use, revision planned for (b)(6) 2022.Updated revision surgery rescheduled to (b)(6) 2022.Per facility: "patient had an acute grade 3 disruption of his acj on (b)(6) 2022 following a fall off of his bike.He had surgery under my care to reconstruct his acj on (b)(6) 2022.An arthroscopically assisted reconstruction using the arthrex tight rope/ dog bone technique was used.Surgery was uneventful and post operative x-rays showed a good position of the dog bone buttons and an excellent reduction of the acj.The patient was kept in a sling for 6 weeks as per the manufacturer's recommendation and active physiotherapy exercises where started at this stage.The reduction of the acj at the six-week mark was still excellent although a few millimeters of loss of reduction was noted.At six weeks post-surgery, once the reduction is well maintained, as is my normal practice, the patient was discharged from my care and left in the hands of the therapist.This visit occurred on (b)(6) 2022.Patient was advised on active range of motion but to avoid heavy lifting for another 6 weeks.Following this visit, the patient progressed well, returning to cycling although complain of the occasional twinge of pain with certain activities.In late august he noted an increases deformity of the acj and x-rays confirmed that the acj reduction had displaced by 100 %, returning to his pre-injury state.The dog bone buttons were still in place and there was no evidence of ¿cut out¿ or fractures around the dog bone." additional information received on 3/3/2023: patient underwent revision surgery on (b)(6) 2022.The fibertape and top button from an ar-2271 acute ac repair implant system were explanted, and the lower button remains in the patient as surgeon could not retrieve it.Case was complete with (2) ar-1655ps peek tenodesis screw, and an ar-1676ds bio-tenodesis disposable kit was used to implant the screws.

Brand Name
ACUTE AC REPAIR KIT
Common Device Name
WASHER, BOLT NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16597087
Report Number1220246-2023-06470
Device Sequence Number14847059
Product Code HTN
UDI-Device Identifier00888867026605
UDI-Public00888867026605
Combination Product (Y/N)N
Initial Reporter CountryTD
PMA/510(K) Number
K052776
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberACUTE AC REPAIR KIT
Device Catalogue NumberAR-2271
Device Lot Number14913402
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2023
Initial Report FDA Received Date03/23/2023
Date Device Manufactured01/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown